# SDR ERAA20120050

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 40,900 hours, 52,032 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 11438002811
- Part serial: 2218A
- Condition: Malfunctioned
- Location: Cabin
- Part time: 1,492 hours, 1,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN REPORTED BY PASSENGERS.  PASSENGERS BELIEVE THE SOURCE MAY HAVE BEEN THE FLOOR VENTS.  PILOTS COULD NOT CONFIRM SMOKE, BUT RETURNED TO FAIRBANKS IMMEDIATELY AFTER DEPARTURE.  CONFIRMED AFT VENT MOTOR AS CAUSE OF SMOKE.  REMOVED BAD MOTOR INSTALLED OVERHAULED MOTOR.  GROUND OPERATIONAL CHECKS IN LOW AND HIGH SATISFACTORY.
